MAUDE Adverse Event Report: KARL STORZ SE & CO.KG MINIATURE STRAIGHT FORWARD TELESCOPE 0°

KARL STORZ SE & CO.KG MINIATURE STRAIGHT FORWARD TELESCOPE 0°
Model Number R11581A
Medical Device Problem Codes Break (1069); Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It was reported: the scope had blurred image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative

Brand Name
MINIATURE STRAIGHT FORWARD TELESCOPE 0°
Common Device Name
MINIATURE STRAIGHT FORWARD TELESCOPE 0°
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23915493
Report Number9610617-2025-02465
Device Sequence Number15935831
Product Code GCJ
UDI-Device Identifier04048551006269
UDI-Public04048551006269
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K012527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR11581A
Device Catalogue NumberR11581A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/30/2026
06/22/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/30/2026
06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown